MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL 5.5 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SARL 5.5 HEALIX ADVANCE KNTLS BR; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 222582
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information, which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: the complaint device is not being returned.It was discarded by the customer.Therefore, unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine, a root cause for the reported failure.A manufacturing record evaluation was performed, for the finished device lot number (8l44944), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent, with which this complaint is observed in the field.

Brand Name
5.5 HEALIX ADVANCE KNTLS BR
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin blanc 38
le locle CH-24 00
SZ  CH-2400
Manufacturer (Section G)
MEDOS INT MITEK
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle CH-24-00
SZ   CH-2400
3035526892
MDR Report Key14344880
Report Number1221934-2022-01345
Device Sequence Number6173268
Product Code MAI
UDI-Device Identifier10886705030316
UDI-Public10886705030316
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K171114
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number222582
Device Catalogue Number222582
Device Lot Number8L44944
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2022
Supplement Date Received by Manufacturer05/10/2022
Initial Report FDA Received Date05/10/2022
Supplement Report FDA Received Date05/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown